# SDR YENA2023062200697

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FORWARD FUSELAGE / FLOOR STRUCTURE / FR 15-18 & Y=-202 TO Y=-302 AND FR 18-20 & Y= -203 TO Y=-303 / FWD. CABIN CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
